bones-icon
Muscle pain
Hi doc...from past 2or 3 months I hv been having regular muscle spasms or pain after workout n I hv been taking either neorelax or cip zox to relax...now I'm scared if I'm getting dependant on these drugs n will dey cause problems in da future...please help..
594 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Keep yourself well hydrated especially with electrolytes. This will reduce muscle spasms. They usually occur due to transient deprivation of oxygen supply to the muscles. Try out aerobics instead of isotonic exercises. Further, vitamin E 600mg once a day works like a magic.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello,, taking NSAIDS after workout diminishes your workout effect on body,, and there is chances for addiction also. Take your pre or post workout nutrients properly consult a physiotherapist for any workout related problems or guidance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Causes of chronic muscle pain muscle relaxer
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.